# SDR SWAA2021090799355

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP SIDEWALL PANEL 232YJW BALLAST EMERGENCY LIGHT AT PASSENGER CABIN ; 2021-341273 / [01] REPLACED SIDEWALL PANEL 232YJW BALLAST EMERGENCY LIGHT AT PASSENGER CABIN I.A.W B737-700 AMM 33-29-00-960-804 STEP 6A THRU STEP 6D(3); [02] CERTIFY STEP 1; [03] REPLACED SIDEWALL PANEL 232YJW BALLAST EMERGENCY LIGHT AT PASSENGER CABIN I.A.W B737-700 AMM 33-21-00-960-802; [04] CORRECTED STEP: REPLACED SIDEWALL PANEL 232YJW BALLAST EMERGENCY LIGHT AT PASSENGER CABIN I.A.W B737-700 AMM 33-29-00-960-802 TEST OK; [05] CORRECTED STEP: REPLACED SIDEWALL PANEL 232YJW BALLAST EMERGENCY LIGHT AT PASSENGER CABIN I.A.W B737-700 AMM 33-21-00-960-802 TEST OK; [06] CORRECTED STEP: REPLACED BALLAST LAMP SIDEWALL PANEL 232YJW AT PASSENGER CABIN I.A.W B737-700 AMM 33-21-00-960-802 TEST OK; [07] STEP 6 COMPLETED   TASK COMPLETED
